# SDR USAA2009020990304

- Difficulty date: January 15, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,123 hours, 27,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN FR12 TO FR23, Y254.  REPLACED FLOOR SUPPORT BETWEEN FR12 TO FR23, Y254 IAW A320 SRM 51-72-11.
